# SDR SWAA2021041263491

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 5,192 hours, 2,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 429720
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHT INOP / REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK NORMALPN OFF D717-01-100 PN ON D717-01-100SWA SN OFF 429720 SN ON 29823
